# SDR UALA2011062002994

- Difficulty date: June 18, 2011
- Submitted: July 14, 2011
- Operation: Air carrier
- Aircraft: N228UA
- Make and model: Boeing 777222
- Aircraft serial: 30556
- Aircraft time: 39,897 hours, 4,880 cycles
- Engine: Pwa PW40903
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 80172424
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST CLASS SEAT EMERGENCY LIGHTS ALL INOPERATIVE.  SECURED CONNECTOR UNDER SEAT 8D, OP CHECKED OKAY.
